# SDR CA021024004

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 8,863 hours
- Engine: Allsn 250C30S
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 7630101910117
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER SEVERAL UNSUCCESSFUL ATTEMPTS BY THE PILOT TO START NR 1 ENGINE,  MAINTENANCE PERSONNEL DISCOVERED THAT THE THROTTLE CABLE WAS BROKEN APPROX. 12 INCHES FROM THE FUEL CONTROL UNIT ATTACHMENT.  CABLE HAS BEEN REPLACED AND A/C RETURNED TO SERVICE.  A/C TOTAL TIME = 9427.5 HRS.CABLE TSN UNKNOWN.
